# SDR UIEA2016060900410

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,580 hours, 23,025 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, LT ENGINE ELECTRONIC ENGINE CONTROL C1.  CLEARED MESSAGE IAW AMM 31-35-00,  PERFORMED TEST OF LT PIMU, DATA MODE DISAGREE, FOLLOWED FIM 71-01 F, TREE 811, CLEARED FAULTS SYS, CKS NORMAL.
